new glasses gives head aches!!!

@MizFel (89)
Nigeria
August 19, 2009 3:33pm CST
Why do new medicated glasses give headaches? i got these new ones. I just tried it for just 20minutes. This is my first time and it is giving me a bloody headache! Do i have the wrong ones?
1 person likes this
9 responses
@GardenGerty (113719)
• United States
20 Aug 09
It might be that it is just a big change and it will take a little while for your body to get used to it. If it continues more than a few days, you might consider having your prescriber determine whether or not the prescription is wrong.
@_sketch_ (5709)
• United States
20 Aug 09
Your eyes just need time to adjust. They just get tired. I doubt that you have the wrong ones. Just wear it for short amounts of time and build up, soon you can wear them the entire day without any problems.
• United States
20 Aug 09
that happens sometimes when you're just getting used to it.your eyes aren't used to focusing through the lens. it goes away after awhile-if it doesn't,i'd have them check the script and make sure they didn't mess it up.i had it happen to me once.
@Hatley (164259)
• Garden Grove, California
20 Aug 09
hi mizfel Iwent through the same thing the first week'I wore my new prescription glasses,headaches and having a time'seeing the steps as allwas so brain. Your mind and your eyes have 'to get used to seeing so much better,it will go away very soon.
@preema723 (119)
• United States
19 Aug 09
I have had glasses most of my life. This happens to me every time they change my prescription. My doctor told me it was perfectly normal and that my eyes would adjust to having the corrected vision in a few days. I would suggest wearing them for a little while and then each day increasing the time you wear them a little bit, so that after a few days you can wear them with no headaches :)
@dvrug52 (11)
• United States
19 Aug 09
Call your Eye Dr. or the place where you bought your glasses, they may have given you the wrong perscription, this happened to my mom. They may have also put the lenses in backwords or could be your allergic to the material the lenses are made of. I once wore contact and I tried a different brand, my goodness, I got such a headache from them that I couldn't move my head. I had to take them out and the headache went away. I could not wear that brand of lenses. Do your self a favor and make sure they gave you the correct scrip.
@clorissa123 (4930)
• United States
19 Aug 09
I don't have headache because of new glasses. You might need to check with your optician for advise. Instead, if I wear my glasses too long. I might fell tired, or a little bit of drowsy. Especially when I working on my paperwork, or in front of a computer. I guess that is normal symptom. For you, you might check with your doctor.
@dorannmwin (36659)
• United States
19 Aug 09
To me, it seems like everytime that I get a new prescription pair of glasses, I develop a headache while wearing them for a few days. I think it is because your brain and your eyes have to have some time to get accustomed to the new way that you are seeing things. I'd personally give it a few days to see if they get better, and if they don't then I would go back and visit my doctor again and ask them what they think.
@diamania (7028)
• Netherlands
19 Aug 09
I've got glasses myself and I can tell you it has nothing to do with whether you have the right glasses or not. Your brains are having troubles processing the images sent by your eyes this is normal and will probably be over in a few days. My first glasses were strong ones and made me feel like a drunk alien so nothing weird here.